Some positive dependence stochastic orders - Archive ouverte HAL Access content directly
Journal Articles Journal of Multivariate Analysis Year : 2006

Some positive dependence stochastic orders

(1, 2) , ,
1
2

Abstract

In this paper we study some stochastic orders of positive dependence that arise when the underlying random vectors are ordered with respect to some multivariate hazard rate stochastic orders, and have the same univariate marginal distributions. We show how the orders can be studied by restricting them to copulae, we give a number of examples, and we study some positive dependence concepts that arise from the new positive dependence orders. We also discuss the relationship of the new orders to other positive dependence orders that have appeared in the literature.

Dates and versions

hal-00539122 , version 1 (24-11-2010)

Identifiers

Cite

Marco Scarsini, Antonio Colangelo, Moshe Shaked. Some positive dependence stochastic orders. Journal of Multivariate Analysis, 2006, Vol.97, N°1, pp. 46-78. ⟨10.1016/j.jmva.2004.11.006⟩. ⟨hal-00539122⟩

Collections

HEC CNRS
161 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More